# SDR FDEA201010134054

- Difficulty date: October 13, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15511
- Condition: Gouged
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES MCD INNER SURROUND SKIN STA 460-480, STR 4L.  REMOVED DAMAGED SKIN SECTION FROM BS 460 - BS 505, FABRICATED NEW FWD INNER SKIN   & INSTALLED NEW INNER SKIN IAW SRM 51-30-2, SRM 51-30-5, &  SRM 53-10-2   FIG 3A.
